MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER

DRAEGER MEDICAL SYSTEMS, INC. JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER
Catalog Number MU20105
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Jaundice (2187)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
The customer reported the readings of the jaundice meter reads outside specification, standard acceptable level of error for the drager is +/- 1.5 points 66% of the time when compared to serum bilirubin.In the lower direction may not be obvious to the user and may not prompt a blood test for verification which could lead to a delay in required treatment.There was no report of adverse patient impact.
 
Additional Manufacturer Narrative
Service records show that this jm105, serial number: (b)(6) was delivered to the customer on (b)(6) 2024 with dates of their data readings beginning on (b)(6) 2024 as one of their data sheets shows.Several attempts were made to determine when exactly the customer noticed readings outside the standard deviation and if this was a sudden change with the meter values, if the customer was performing the light checker test and the values they were receiving, as well as the additional required data such as skin type and hours of life of the patients on the data sheet that was provided however, the customer did not respond with this information.Without further information or the meter, itself for analysis, which was also requested, an exact root cause cannot be determined at this time.The instructions for use (ifu) informs the user that the jm105 is not intended as a standalone screening device for diagnosis of hyperbilirubinemia.It should be used as a screening device with other clinical signs and laboratory measurements including tsb blood readings before determining a patient's condition or clinical treatment.
 
Event or Problem Description

Brand Name
JAUNDICE JM105
Common Device Name
JAUNDICE METER/BILIRUBINOMETER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key21437351
Report Number1220063-2025-00014
Device Sequence Number4606290
Product Code MQM
UDI-Device Identifier04049098000246
UDI-Public(01)04049098000246(11)240612(93)MU20105-25
Combination Product (Y/N)N
PMA/510(K) Number
K133175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown